# SDR DL76G040595

- Difficulty date: June 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 19,427 hours, 3,155 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Out Of Rig
- Location: Nr 3 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E ASSYM ON T/O AT 1000 AGL RETURNING TO LGW.  FOUND SLAT ASSYM SWITCH 284 OUT OF ADJUSTMENT.  RESHIMMED PROX SWITCH 284 ON NR 3 SLAT.
